# SDR UALA2012082104661

- Difficulty date: August 21, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 62,223 hours, 23,269 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE LAVS STARTED TO OVERFLOW.  LAV WASTE LEVEL INDICATOR SHOWS FULL.  INDICATOR SHOWS OK BEFORE AND AFTER SERVICING LAVS.  SENSOR CLEANED OFF FROM LAST SEVERAL DAYS SERVICING.
